# SDR CA070315004

- Difficulty date: March 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 28,396 hours
- Engine: Pwa PW120
- System (JASC): 3410 · Flight Environment Data
- Part: Hsi
- Part number: 7004544713
- Part serial: 7004544713
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING THE CREW OBSERVED A CIRCUIT BREAKER TRIP ON THE NR 1 EADI, RESET SUCCESSFUL. THIS WAS FOLLOWED BY A CIRCUIT BREAKER TRIP ON THE NR 1 EHSI. THE RESET ATTEMPT FAILED AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER PROBLEM. MAINTENANCE REPLACED THE NR 1 SYMBOL GENERATOR UNIT.  THE SYSTEM FUNCTION CHECKED SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070315004)
